On indefinite diagonal forms in many variables.
Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 279-294
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Indefinite Diagonal Forms, Many Variables, Diophantine Inequality, Hardy- Littlewood Method
@article{JRAM_1979__0307_0308_152121,
author = {Hans Peter Schlickewei},
title = {On indefinite diagonal forms in many variables.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {279--294},
year = {1979},
volume = {0307_0308},
zbl = {0395.10027},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152121/}
}
Hans Peter Schlickewei. On indefinite diagonal forms in many variables.. Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 279-294. http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152121/